MathSciNet Relay Station
MathSciNet bibliographic data
MR2823124 65M60 (35Q35 65M12 76D55 76D99)
Knezevic, David J.; Nguyen, Ngoc-Cuong; Patera, Anthony T. Reduced basis approximation and a posteriori error estimation for the parametrized unsteady Boussinesq equations. Math. Models Methods Appl. Sci. 21 (2011), no. 7, 1415–1442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement